MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; 1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, INC. MEDLINE; 1LYR 16FR10ML 100%SIL TMP TRAY
Model Number DYND160816T
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user had the foley catheter placed on (b)(6) 2020 at 8:05am and at approximately 9:50am it was noted that the tip of the catheter was visualized through the bladder wall.The client was scheduled for a lap assisted hysterectomy and while advancing the tip of the catheter the tip went through the bladder wall resulting in an additional repair to the bladder.The surgery scheduled as a laparoscopy assisted vaginal hysterectomy (lavh) turned into a laparotomy with cystotomy repair.According to the facility the patient is continuing with the foley catheter and underwent a cystogram on (b)(6) 2020 without evidence of contrast extravasation.The patient continues to follow up with a urologist.The sample was returned to the manufacturer for evaluation; however no manufacturing defect could be determined.No additional information is available.Due to the reported incident and in an abundance of caution, this is an mdr reportable event.If any further relevant information is identified or obtained, this report will be reopened and re-evaluated.
 
Event or Problem Description
It was reported that the tip of catheter penetrated the bladder wall requiring surgical intervention.

Brand Name
MEDLINE
Common Device Name
1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11100366
Report Number1417592-2020-00162
Device Sequence Number4088861
Product Code OHR
UDI-Device Identifier10884389123119
UDI-Public10884389123119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND160816T
Device Catalogue NumberDYND160816T
Device Lot Number20EBK362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;